Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Lip swelling followed by bunch of circular spots on mouth, lip darkness. Had used petroleum jelly, chap-stick. Will it subside?

I use to have a swollen lip, i have been cleaning it by applying a wet warm towel for 30 seconds than applying petroleum jelly on for 4 minutes afterwards i clean the jelly off using a wet warm towel, and finally i put on chapstick. Now my lips isnt swollen anymore but has a bunch of circle spots around my mouth and my lips are getting darker. Was that a good way to clean my lips and do you know the cause of my lips getting darker? Also, do you know if the circle spots will go away?
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
hi i think it is due to your chapstick is a kind of irritant dermatitis.or it may be due warm towel causing circular and black pigmentation.yes stop applying chap stict and warm towel darkness disappears and circular spots also disappear.if not subsided apply petroleum jelly and apply fusibet ointment over the lesions
Answered: Sat, 5 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor